MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LIKORALL 242 S, NATURAL; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION LIKORALL 242 S, NATURAL; LIFT PATIENT NON AC POWERED
Model Number U3122009
Medical Device Problem Codes Insufficient Device Problem Information (3190); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested regarding the reported incident.A final report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer reported that "the strap was damaged as a result of a fall" there was no patient/user injury, medical intervention, symptom, or adverse event reported.There were no other devices reported to be involved.The customer did not communicate this event to another baxter department or authority.The device was requested for service/inspection by baxter.
 
Additional Manufacturer Narrative
The service technician found that the strap was damaged as a result of a fall.The technician was contacted for additional information about the event.It was confirmed that the lift did not fall during patient handling, it was dropped from a trolley by someone, which caused the mechanical emergency lowering to brake.The lift strap had signs of wear so it was replaced at the same time by the technician.Based on this information, the issue is determined to be caused by abuse.Reports of physical damage by the end user would be evident.The end user should return the device for service and replace the device.After consideration for potential harms and worst-case scenarios, no serious adverse health consequence would occur from this issue.
 
Event or Problem Description

Brand Name
LIKORALL 242 S, NATURAL
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea 97592
SW   97592
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23152966
Report Number8030916-2025-00113
Device Sequence Number18678338
Product Code FSA
UDI-Device Identifier00887761979796
UDI-Public(01)00887761979796
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberU3122009
Device Catalogue NumberU3122009
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2025
Supplement Date Received by Manufacturer11/26/2025
Initial Report FDA Received Date09/26/2025
Supplement Report FDA Received Date11/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown